MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171062070
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b.Pro code (product code): fge, lit.E1.Initial reporter phone: (b)(6).G4.Premarket / 510(k) #: k103751, k110122, k141521.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous fistula (avf).A 6.0 x 200, 75cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured while being inflated inside the patient body.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).E1 - initial reporter email: added.G4 - premarket / 510(k) #: k103751, k110122, k141521.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous fistula (avf).A 6.0 x 200mm,75cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured while being inflated inside the patient's body.The procedure was completed with another of same device.There were no patient complications as a result of this event.It was further reported that the target lesion was severely tortuous and moderately calcified.The balloon was ruptured during first inflation for 30 seconds.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k103751, k110122, k141521.With the available information, boston scientific concludes: device history record (dhr) review it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Device technical analysis the mustang device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 35mm in length and was located in the mid region of the balloon.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.Labeling review review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review a risk review was completed and confirmed that the event of balloon- material rupture was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion boston scientific concludes the most probable root cause as adverse event related to patient condition, based on the results of product analysis, there being no reported device interaction/ damage or issue until inflation was attempted at the severely tortuous and moderately calcified lesion site.This would suggest that patient anatomy/lesion characteristics most probably contributed to the balloon tear.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23892348
Report Number2124215-2025-93054
Device Sequence Number20169444
Product Code FGE
UDI-Device Identifier08714729794509
UDI-Public(01)08714729794509(17)280722(10)37034923
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171062070
Device Catalogue NumberH74939171062070
Device Lot Number0037034923
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/09/2026
02/20/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date02/03/2026
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale